Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child having migrating viral arthritis, taking anti-inflammatory medicines, assured improvement within a month. Further treatment required?

Our 13 yrs old son has been diagnosed with migrating viral arthiritis. He has been in anti-infammatory medication ( Advil , Naprosen and Relafen) alternately for 15 days plus rest. The doctor said that this intense pain that has been migrating from one joint to another throughout his body can continue for another 3 to 5 weeks. We are desperate as our son is incredibly active and joyful and this situation is so incapacitating. Is there anything else we can do? Have you seen this type of situation in other 13 yrs old boys. In his school there has never been any other case and we had never seen anything like it anywhere else. Dr. dais the main cause was a common cold that he had before symsptoms started.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist 's  Response
This boy is possibly having rheumatic Arthrits. There is apprehension of getting involvement of heart. Follow strictly your physician advice. He should be alright very soon.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor